# SDR DALA2017022101465

- Difficulty date: February 20, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 64,302 hours, 17,564 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Counter
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY 4 FILLER AT THE COUNTER TOP WAS FOUND SEVERELY CORRODED. MANUFACTURED NEW FILLER FROM DRAWING 257013 REV C SHEETS 1 AND 9 IAW ENGINEERING REPAIR AUTHORIZATION N: 06-494005-14MA REV B.
